# SDR CALA2022123003528

- Difficulty date: December 29, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 79,471 hours, 16,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPORTED DOOR 1R EMERGENCY EXIT LIGHT INOP. TECH HAS APPLIED DDP DEFERRED DIRECTLY BY TOMC.   REPLACED M1208 BATTERY AND POWER PACK PER AMM.
